# SDR SWIA200616681

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 11,935 hours, 10,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD FLOOR EMERGENCY LIGHT IS INOP.  RESECURED ELECTRICAL CONNECTOR ON LIGHT STRIP.  OPERATIONAL CHECKS GOOD.
